Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A problem on bounded analytic functions


Author: P. B. Kennedy
Journal: Proc. Amer. Math. Soc. 15 (1964), 325-326
MSC: Primary 30.65
MathSciNet review: 0161978
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Classical function theory problems, Bull. Amer. Math. Soc. 68 (1962), 21; Problem 5.
  • [2] P. B. Kennedy, A property of bounded regular functions, Proc. Roy. Irish Acad. Sect. A 60 (1959), no. 2, 7-14. MR 0107013 (21:5741)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.65

Retrieve articles in all journals with MSC: 30.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0161978-5
PII: S 0002-9939(1964)0161978-5
Article copyright: © Copyright 1964 American Mathematical Society